# SDR 08FDEA01379

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 39,640 hours, 27,891 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON MAIN CABIN SEAT TRACK NR 2 LT Y450 BETWEEN FRAMES 51 TO 52 HAS 2 EA REPAIR SPLICES MEASURING 7 IN LONG BY 3 IN TALL AND 1 REPAIR SECTION 51.9 IN LONG FROM FR 54 TO BETWEEN FRAMES 51 AND 52 REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED CORRECT SEAT TRACK REPAIR IAW A310 SRM 53-10-16, PAR 7 PAGES 227 - 232, FIG 20.  THIS IS AN AIRBUS REPAIR WITH NO ASSIGNED PART NUMBER AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
